Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    4
  • views
    522

Accutane Day 16

cliff41

853 views

In the past 4 days, my skin miraculously decided that it was done drying out and reverted back to its old, oily self. All except my lips that is. Every hour I've been needing to apply aquaphor, and it seems to be getting worse and worse. I tried using Dr. Dans Cortibalm, but it had very little effect. Maybe I'm doing it wrong?

It seems that my IB may be calming down a bit (knock on wood) as I haven't gotten any new whiteheads, even after eating pizza. However, that's not to say my acne has gotten any better. My cheeks are still bumpy, and I've had this annoying cyst in the middle of my forehead for over a week now, which is refusing to go away.

So far this is all super manageable, but I'm very scared about my dosage increase. It's very likely I will be bumped up to 60mg next month (currently on 40), and will be taken off prednisone which has been reducing my IB. I'm anticipating a bad breakout out as soon as I start this higher dosage, but I really don't think I can handle it. My worst fear is getting a "cloudy" mindset and/or depression, as I am taking very difficult classes in school right now and can not afford that, not to mention that it sounds completely awful. Hopefully my dry lips will be the only side effect I end up getting.

If you can't tell this anticipation is killing me.



1 Comment


Recommended Comments

i didn't use accutane before , never had the courage i guess 
but whenever my lips are dry i use vaseline , it's really really good

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×